# SDR UPS99229882

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, STRINGER 23 CRACKED BS 380, 400 AND 420 AT FRAME ATTACH POINTS LT SIDE.  STRINGER REPAIRED IAW 53-10-3 FIG 1.
